Folgen
Qing Xiang
Qing Xiang
Professor of Mathematics, University of Delaware
Bestätigte E-Mail-Adresse bei udel.edu - Startseite
Titel
Zitiert von
Zitiert von
Jahr
A proof of the Welch and Niho conjectures on cross-correlations of binary m-sequences
HDL Hollmann, Q Xiang
Finite Fields and Their Applications 7 (2), 253-286, 2001
1902001
Pseudo-Paley graphs and skew Hadamard difference sets from presemifields
G Weng, W Qiu, Z Wang, Q Xiang
Designs, Codes and Cryptography 44, 49-62, 2007
912007
Gauss sums, Jacobi sums and p-ranks of cyclic difference sets
R Evans, H Hollmann, C Krattenthaler, Q Xiang
Journal of Combinatorial Theory (A) 87, 74-119, 1999
711999
On aperiodic and periodic complementary binary sequences
K Feng, P Jau-Shyong, Q Xiang
IEEE Transactions on Information Theory 45 (1), 296-303, 1999
641999
Proofs of two conjectures on ternary weakly regular bent functions
T Helleseth, HDL Hollmann, A Kholosha, Z Wang, Q Xiang
IEEE transactions on information theory 55 (11), 5272-5283, 2009
602009
Cyclotomy and strongly regular graphs
AE Brouwer, RM Wilson, Q Xiang
Journal of Algebraic Combinatorics 10, 25-28, 1999
561999
Strongly regular graphs from unions of cyclotomic classes
T Feng, Q Xiang
Journal of Combinatorial Theory, Series B 102 (4), 982-995, 2012
542012
Cameron–Liebler line classes with parameter x= q2− 12
T Feng, K Momihara, Q Xiang
Journal of Combinatorial Theory, Series A 133, 307-338, 2015
522015
Cameron–Liebler line classes with parameter x= q2− 12
T Feng, K Momihara, Q Xiang
Journal of Combinatorial Theory, Series A 133, 307-338, 2015
522015
Skew Hadamard difference sets from the Ree–Tits slice symplectic spreads in PG (3, 32h+ 1)
C Ding, Z Wang, Q Xiang
Journal of Combinatorial Theory, Series A 114 (5), 867-887, 2007
492007
Cyclotomic constructions of skew Hadamard difference sets
T Feng, Q Xiang
Journal of Combinatorial Theory, Series A 119 (1), 245-256, 2012
472012
Constructions of partial difference sets and relative difference sets using Galois rings II
YQ Chen, DK Ray-Chaudhuri, Q Xiang
journal of combinatorial theory, Series A 76 (2), 179-196, 1996
471996
Explicit classes of permutation polynomials of
CS Ding, Q Xiang, J Yuan, PZ Yuan
Science in China Series A: Mathematics 52 (4), 639-647, 2009
452009
Constructions of strongly regular Cayley graphs and skew Hadamard difference sets from cyclotomic classes
T Feng, K Momihara, Q Xiang
Combinatorica 35, 413-434, 2015
412015
A generalization of an addition theorem of Kneser
XD Hou, KH Leung, Q Xiang
Journal of Number Theory 97 (1), 1-9, 2002
412002
Strongly regular graphs with parameters (4m4, 2m4+ m2, m4+ m2, m4+ m2) exist for all m> 1
WH Haemers, Q Xiang
European Journal of Combinatorics 31 (6), 1553-1559, 2010
392010
Strongly regular graphs with parameters (4m4, 2m4+ m2, m4+ m2, m4+ m2) exist for all m> 1
WH Haemers, Q Xiang
European Journal of Combinatorics 31 (6), 1553-1559, 2010
392010
Symmetric Bush-type Hadamard matrices of order 4m^ 4 exist for all odd m
M Muzychuk, Q Xiang
PROCEEDINGS-AMERICAN MATHEMATICAL SOCIETY 134 (8), 2197, 2006
382006
Recent progress in algebraic design theory
Q Xiang
Finite fields and their applications 11 (3), 622-653, 2005
382005
Permutation polynomials of degree 6 or 7 over finite fields of characteristic 2
J Li, DB Chandler, Q Xiang
Finite Fields and Their Applications 16 (6), 406-419, 2010
352010
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20